# SDR SWAA2020021741382

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 47,344 hours, 28,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R/H CENTER WING VAPOR BARRIER  APPROX. 8" LONG FROM  RBL 30 TO RBL 36. CRACK IN R/H CENTER WING VAPOR BARRIER APPROX. 8" LONG FROM RBL 30 TO RBL 36.  / REPAIRED PER EA NO: 1-A57-13410. THIS IS A TIME LIMITED REPAIR/ACTION. REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACK(S) FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH, REAPPLY SPEED TAPE. IF CRACK HAS GROWN BUT IS STILL WITHIN LIMITS OF STEP 1 OF THIS EA, STOP DRILL THE CRACK PER 737-700/-800 SRM 51-10-02 AND APPLY SPEED TAPE
